MAUDE Adverse Event Report: Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use
Model Number 1054260
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 ventilator was returned to the third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no allegation of serious or permanent harm or injury.  during the evaluation of the device at a third-party service center, the device was visually inspected and found no evidence of foam degradation.However, during the evaluation it was noted that an error code, loss_of_comm_int_li_ion, was observed on the device's error log.Device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received.The root cause was not confirmed.No repairs were performed and the device will be scrapped.Additionally, the evaluation of the device data identified an unrelated error code.This error code is consistent with normal device operation and expected use conditions and is not considered reportable under medical device reporting requirements.No evidence was identified to suggest that the error code contributed to or caused a reportable event.The reported failure of loss_of_comm_int_li_ion is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.
 
Additional Manufacturer Narrative
The reported failure of loss_of_comm_int_li_ion is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.

Brand Name
Trilogy 100
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50898323
Report Number2518422-2026-046466
Device Sequence Number17648845
Product Code CBK
UDI-Device Identifier00606959015364
UDI-Public(01)00606959015364
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054260
Device Catalogue Number1054260
Device Lot Number141201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown